# SDR CALA2013102292244

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 64,486 hours, 24,276 cycles
- Engine: Iae V2527A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EQ3055 ABILITY OF SEC 1 TO ACHIEVE PITCH CONT FAIL TO RETURN TO 0.0 + OR -0.3 IT IS AT 0.5 IAW AMM27-9 6-00-710-018-A STEP 32 PAGE 37.  REPLACED SEC1 F1CE1 IAW AMM-2794-34-000-0001-A & AMM-27-34-400-0001-A, WITH NO HELP.  REINSTALLED OLD UNIT.  REPLACED NR 2 ELECTRONIC MODULE OF THE PITCH TRIM ACTUATOR PER MM27-44-57. NO HELP.  REINSTALLED OLD UNIT. CONT OF AMIS ITEM 4862005, REPLACED MONITOR POSITION TRANSDUCER OF THE THIS ACTUATOR MM27-44-56.  ALL PARAMETERS OF THE ABOVE CHECKED ARE NOW WITHIN LIMITS.  OPERATIONS CHECKED GOOD.
